# SDR AALA2019040199001

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 80,814 hours, 10,086 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THE AFT CARGO FIRE INDICATOR INDICATION CAME ON AGAIN BEFORE TOP OF DESCENT. MAINTENANCE REMOVED AND REPLACED THE AFT CARGO SMOKE DETECTOR IAW AMM 26-16-01.
